# SDR 05FDEA04009

- Difficulty date: November 29, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 530
- Aircraft time: 25,358 hours, 10,583 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: No Test
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

AFTER T/O GEAR WOULD NOT RETRACT IN EITHER POSITION.  PITCH TRIM NR 1 TRIPPED AND WOULD NOT RESET.  AUTO THROTTLE LEVERS WERE ON BUT THROTTLES WOULD NOT RESPOND.  CAPT ADF/RMI FAILED.  RETURNED TO MSY.  ON LANDING THRUST REVERSE WOULD NOT DEPLOY CAPT ADC  FAILED, AND NOSE WHEEL STEERING WAS INOP.  CLEARED THE RUNWAY VIA HIGH SPEED TURNOFF.  TOWED TO RAMP.  PITOT HEAT OVERHEAT AFTER LANDING.  AIRCRAFT PRESSURIZED ON GROUND AND REQUIRED MANUAL DEPRESSURIZATION.  GROUND PROXIMITY UNIT FAILED SELF TEST.
